# SDR HEEA0010366

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest Pin
- Part number: 3500145NL72
- Condition: Defective
- Location: Inflate Pin
- Component: Aeromarine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EASTERN AERO MARINE ISSUED SERVICE BULLETIN # SBV-25-2 STATING SOME VESTS MAY HAVE DEFECTIVE INFLATION PINS INSTALLED ON THE BOTTLE INFLATION.  PHI HAS FOUND SOME OF THESE SUSPECT PINS ON HOOVER INDUSTRIES VESTS.  SERIAL NUMBERS INVOLVED: K0606803,K0606845, K0606802, K0606852, K0606792, K0606851, K0606769, K0606811, K0606766, K0606840, K0606841, K0606763, K0606834, K0606791, K0606765, K0606759, K0606810, K0606796, K0606798, K0606805. REPLACED VESTS WITH SERVICEABLE UNITS.
